On the stability of solutions of nonlinear differential equations of fifth order with delay


Tunc C.

MATHEMATICAL COMMUNICATIONS, vol.15, no.1, pp.261-272, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2010
  • Journal Name: MATHEMATICAL COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.261-272

Abstract

Criteria for global asymptotic stability of a null solution of a nonlinear differential equation of fifth order with delay